# SDR MASA2018102111464

- Difficulty date: October 21, 2018
- Submitted: October 21, 2018
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 32,812 hours, 27,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LIGHT INOP. MX RE-LAMPED THE LIGHT ASSY.
